Bella P

Full Member
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

27 Excellent

About Bella P

  • Rank
    Member
  • Birthday 09/14/1999

Profile Information

  • Gender
    Female

Recent Profile Visitors

344 profile views
  1. Bella P

    TWITCHING THAT WONT GO!!

    If you had ALS or MS you would be having a lot more issues than this, so don’t worry, I think you can put that worry on the back burner If you drink a lot of caffeine it can cause some muscle twitching. Vitamin deficiencies and certain medications can as well. Stress and anxiety also cause it by pumping adrenaline throughout your body to get ready to either fight or flight. I’m sure that you have nothing to worry about. If you drink a lot of caffeine, try drinking less, and see if it stops. If you don’t take vitamins maybe start taking a multivitamin. If it starts to bother you too much it wouldn’t hurt to see a doctor, but I don’t think this is anything serious.
  2. Bella P

    Sorry, TMI, But I’m Scared

    Thank you, guys, I feel better now :) I admit I think I overreacted a bit when I made this post, I’m sorry.
  3. My stomach was hurting and I went to the bathroom, and as I got up and went to flush I saw that there were these weird black specks in my stool. There weren’t a whole bunch of them, but enough to scare me. Black stool is not a good sign, I know this, and I’m also having stomach pain. There are a lot of viruses going around, too, I know. My mom seems to have caught one herself, her stomach has been hurting as well today. I still can’t shake the fear that something could be really wrong, this is the first time this has happened. I know that seeds sometimes show up in stool, and lately I’ve been eating a lot of sunflower and pumpkin seeds, so could that be it? I really hope that’s all it is. I am shaking right now I’m scared that something is really wrong with me. I already have so much going on I can’t take anything else being wrong I’m close to tears!
  4. Bella P

    Please help! Lexapro troubles

    If you are having bad sideaffects from a medicine call your doctor, and they’ll tell you how to wean of the medicine (if you need to) and possibly switch you to a new one. Calling your pharmacist may also be a good idea so they can tell you if they are known sideaffects of the medicine or something else. If the sideaffects are unbearable, which it sounds like they are, you should call as soon as is possible and convenient. I hope all goes well and you feel better soon :)
  5. Bella P

    Mattress causing symptoms?

    It could be, but cubital tunnel is usually caused by having your elbow bent too much (being on the computer a lot, playing video games a lot and doing a lot of drawing/writing are just a few ways you can develop it). Your sleeping position is what’s most likely causing it, not the mattress, but it is possible. Try to sleep with your arms straight or only slightly bent. When I had cubital tunnel I loosely wrapped a towel around my elbow and taped it to keep it in place while I slept, that could help if you find you can’t keep your arms straight on your own while you sleep. I did that for about a week. You could also look up exercises for it, there are plenty on YouTube.
  6. Bella P

    Mattress causing symptoms?

    If you aren’t used to having a good mattress or pillow and begin using one you can have some pains for awhile as your body adjusts to it. If you sleep on a bad mattress or pillow, it can misalign your spine, and your spine realigning can cause some discomfort. The same thing can happen if you switch sleeping positions. For example: If you were sleeping on your stomach for years and start to sleep on your back. Sometimes it can take awhile for everything to get back to normal. If it starts bothering you too much it wouldn’t hurt for you to speak to your doctor about it, but I’m sure that you are okay
  7. Bella P

    My oral cancer fear is back

    This happens to me sometimes if I bite into something that is too hot or if I brushed my teeth too hard, it usually goes away within a week :) Don’t worry, I’m sure that you’re okay.
  8. Bella P

    Made it through surgery!

    I’m glad everything went well :) I hope you feel better soon, get lots of rest.
  9. Bella P

    Strange Skin Symptoms

    I called the pharmacist and it is a side affect of the new medicine. I’m definitely going to stop taking it.
  10. Bella P

    Strange Skin Symptoms

    Today my brother and I were fighting with nerf swords, and almost immediately afterwards, I started to get extremely itchy all over my body. I decided to take a shower and take Benadryl, thinking that maybe I had touched something irritating, and while in the shower I started to get these weird pains on my skin. It was mostly on my back and legs. It felt almost like I was being pricked with needles. It wasn’t too painful, but it was weird. I made the water colder, trying to see if that would help, and it did. I got out of the shower and felt fine, but as soon as I put my clothes back on the prickly pain came back, and this time a bit worse. I started panicking and got undressed, putting on lotion to see if it would help. I also put on some classical music to try and calm myself down. After about ten minutes the feeling went away, and I was calm, so I got dressed again. The feeling didn’t come back. At least, it didn’t until now. I am lying in my bed, trying to sleep, when I get the itching again. After about ten minutes, the pains start again, but not as severe as before. I took Benadryl again and I have on calming music, and the feelings are starting to go away again, but I am scared. Yesterday I started a new medicine called Latuda, my psychiatrist wanted to see if it would help my anxiety and depression, so I’m wondering if this isn’t an allergic reaction to it. I didn’t take it today just in case. I don’t know... I realize I am probably overreacting, but this has never happened before. I’ve gotten itchy after working out before, that’s normal, but these pains are not. Is this anxiety, a bad reaction to a new medicine or what? If anyone has any advice, please let me know.
  11. Bella P

    Before a period...lumpy in breast?

    It’s very common for breasts to swell or become more lumpy right before or during your period. Breasts are all lumpy to some degree, they’re made of different sacs, glands and tissues. The hormones that elevate during your period can cause them to be inflamed. Also keep in mind that cysts can form in your breasts, and they can go away on their own, especially if they are hormone related. It wouldn’t hurt to get it looked at, though, after all it’s better to be safe than sorry. I would get it looked at just to be on the safe side, but I’m sure it’s nothing
  12. Bella P

    Nasty flu

    Sometimes you just have to let a virus pass, viruses can be HORRIBLE. The best thing to do is drink plenty of fluids (water is best but Gatorade and ginger ale is okay too. Three of the best teas for the flu are mint tea, green tea and ginger tea with honey in them- definitely stay away from alcohol! That will only make it worse!) If it doesn’t get better in 5 days or so you could go to urgent care just to be safe, even though you’re most likely okay. Just stay hydrated and get lots of rest nibble on saltine crackers for a few days and then try moving on to chicken broth. I hope you feel better soon.
  13. Bella P

    Ladies I have a period question

    The human body is weird. Sometimes periods will last longer, will be shorter, will be heavier or be lighter for a multitude of reasons. Most are harmless. Certain medications, stress, hormone imbalances, etc. if you start getting severe cramps, you bleed through your pad or if the bleeding continues for I’d say 2 weeks or longer then I would see a doctor about it. You are most likely fine, though :)
  14. Bella P

    Green stool freaking out

    Green stool is very normal. It can be caused by eating green foods, anything containing blue, yellow or green food coloring, certain medications or just food going through the digestive tract quicker than usual. You are fine :) Don’t worry.
  15. Bella P

    Clindamycin- Have you taken this?

    I recommend eating yogurt when you’re on antibiotics. Yogurt naturally has probiotics and prebiotics in it that can help you not feel sick when you have to take antibiotics. Activia works the best for me, it has a lot of both in it. I hope that you feel better soon